EconPapers    
Economics at your fingertips  
 

Resonant frequencies of arbitrarily shaped microstrip patch antennas using two-dimensional circuit model

Essam M.A. Elkaramany, Fayza G. Abo El-Hadeed and Ahmed S.S. Ahmed

Journal of Electromagnetic Waves and Applications, 2014, vol. 28, issue 10, 1246-1256

Abstract: Two-dimensional circuit is used to determine the resonant frequencies of the arbitrarily shaped, single-layer microstrip patch antennas. This circuit is based on the long transmission line model in the frequency domain. Derivation, analysis, and treatment of boundaries are given. Simple matrix form is obtained and the problem is reduced to an eigenvalue problem which is solved to get the required solution. The resonant frequencies of the resulting circuit are the required resonant frequencies of the patch antenna. Numerical results are given and are compared with the available analytical and experimental results reported by others.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1080/09205071.2014.913507 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:tewaxx:v:28:y:2014:i:10:p:1246-1256

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/tewa20

DOI: 10.1080/09205071.2014.913507

Access Statistics for this article

Journal of Electromagnetic Waves and Applications is currently edited by Mohamad Abou El-Nasr and Pankaj Kumar Choudhury

More articles in Journal of Electromagnetic Waves and Applications from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:tewaxx:v:28:y:2014:i:10:p:1246-1256